| Model Number |
M1000 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
Unspecified Heart Problem (4454)
| Date of Event |
04/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.
Event or Problem Description
It was reported that during a wise crt system implant procedure, two electrode implantation attempts were made; however, neither electrode was successfully implanted as both failed to achieve tracking.Troubleshooting was performed during the procedure, including assessment of potential noise sources and optimization of co-implant programming in accordance with best practices; however, tracking could not be established.As a result, the procedure was abandoned without electrode implantation.The physician plans to bring the patient back at a later date to reattempt the procedure in a different room.No adverse patient sequelae were reported.